Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Knot Floer homology and Khovanov–Rozansky homology for singular links

Nathan Dowlin

Algebraic & Geometric Topology 18 (2018) 3839–3885
Bibliography
1 A S Alishahi, E Eftekhary, A refinement of sutured Floer homology, J. Symplectic Geom. 13 (2015) 609 MR3412088
2 N Dowlin, The knot Floer cube of resolutions and the composition product, preprint (2015) arXiv:1508.03037
3 N M Dunfield, S Gukov, J Rasmussen, The superpolynomial for knot homologies, Experiment. Math. 15 (2006) 129 MR2253002
4 P Freyd, D Yetter, J Hoste, W B R Lickorish, K Millett, A Ocneanu, A new polynomial invariant of knots and links, Bull. Amer. Math. Soc. 12 (1985) 239 MR776477
5 A Gilmore, Framed graphs and the non-local ideal in the knot Floer cube of resolutions, Algebr. Geom. Topol. 15 (2015) 1239 MR3361137
6 M C Hughes, A note on Khovanov–Rozansky sl2–homology and ordinary Khovanov homology, J. Knot Theory Ramifications 23 (2014) MR3298205
7 F Jaeger, Composition products and models for the homfly polynomial, Enseign. Math. 35 (1989) 323 MR1039950
8 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
9 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
10 M Khovanov, L Rozansky, Matrix factorizations and link homology, II, Geom. Topol. 12 (2008) 1387 MR2421131
11 D Krasner, Computations and structures in sl(n)–link homology, PhD thesis, Columbia University (2009) MR2733496
12 C Manolescu, An untwisted cube of resolutions for knot Floer homology, Quantum Topol. 5 (2014) 185 MR3229041
13 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
14 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
15 P Ozsváth, Z Szabó, A cube of resolutions for knot Floer homology, J. Topol. 2 (2009) 865 MR2574747
16 J H Przytycki, P Traczyk, Invariants of links of Conway type, Kobe J. Math. 4 (1988) 115 MR945888
17 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) MR2704683
18 J Rasmussen, Some differentials on Khovanov–Rozansky homology, Geom. Topol. 19 (2015) 3031 MR3447099
19 S Sarkar, Maslov index formulas for Whitney n–gons, J. Symplectic Geom. 9 (2011) 251 MR2811652
20 S Sarkar, A note on sign conventions in link Floer homology, Quantum Topol. 2 (2011) 217 MR2812456
21 E Wagner, Khovanov–Rozansky graph homology and composition product, J. Knot Theory Ramifications 17 (2008) 1549 MR2477594